Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 210754, 9 pages
http://dx.doi.org/10.1155/2014/210754
Research Article

Application of Hybrid Functions for Solving Duffing-Harmonic Oscillator

1Department of Mathematics, Yazd University, Yazd, Iran
2Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
3Department of Mathematics, Islamic Azad University, Yazd Branch, Yazd, Iran

Received 9 April 2014; Revised 26 July 2014; Accepted 28 July 2014; Published 14 August 2014

Academic Editor: Athanassios G. Bratsos

Copyright © 2014 Mohammad Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Heydari, Ghasem Brid Loghmani, Seyed Mohammad. Hosseini, and Seyed Mehdi Karbassi, “Application of Hybrid Functions for Solving Duffing-Harmonic Oscillator,” Journal of Difference Equations, vol. 2014, Article ID 210754, 9 pages, 2014. doi:10.1155/2014/210754